Conformal Newton-Hooke symmetry of Pais-Uhlenbeck oscillator

K. Andrzejewski, A. Galajinsky, J. Gonera, Ivan Victorovich Masterov

Research output: Contribution to journalArticlepeer-review

38 Citations (Scopus)


It is demonstrated that the Pais-Uhlenbeck oscillator in arbitrary dimension enjoys the l-conformal Newton-Hooke symmetry provided frequencies of oscillation form the arithmetic sequence ωk = (2k - 1)ω1, where k = 1, ..., n, and l is the half-integer 2n-12. The model is shown to be maximally superintegrable. A link to n decoupled isotropic oscillators is discussed and an interplay between the l-conformal Newton-Hooke symmetry and symmetries characterizing each individual isotropic oscillator is analyzed.

Original languageEnglish
Pages (from-to)150-162
Number of pages13
JournalNuclear Physics B
Publication statusPublished - 1 Jan 2014

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Conformal Newton-Hooke symmetry of Pais-Uhlenbeck oscillator'. Together they form a unique fingerprint.

Cite this